Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 4, Pages 767-770
http://dx.doi.org/10.1155/S0161171286000923

On the operator equation α+α1=β+β1

Department of Mathematics, Quaid-i-Azam University, Islamabad, Pakistan

Received 25 May 1985; Revised 1 July 1986

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. B. Thaheem, “On the operator equation ,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 767-770, 1986. doi:10.1155/S0161171286000923